Spherical spectral synthesis and two-radius theorems on Damek–Ricci spaces

Norbert Peyerimhoff Department of Mathematical Sciences, University of Durham Evangelia Samiou Department of Mathematics and Statistics, University of Cyprus

TBD mathscidoc:1701.333158

Arkiv for Matematik, 48, (1), 131-147, 2008.4
We prove that spherical spectral analysis and synthesis hold in Damek–Ricci spaces and derive two-radius theorems.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 221 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{norbert2008spherical,
  title={Spherical spectral synthesis and two-radius theorems on Damek–Ricci spaces},
  author={Norbert Peyerimhoff, and Evangelia Samiou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203626015691967},
  booktitle={Arkiv for Matematik},
  volume={48},
  number={1},
  pages={131-147},
  year={2008},
}
Norbert Peyerimhoff, and Evangelia Samiou. Spherical spectral synthesis and two-radius theorems on Damek–Ricci spaces. 2008. Vol. 48. In Arkiv for Matematik. pp.131-147. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203626015691967.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved